About the Journal

Journal of Social Sciences and Management Studies is a peer reviewed journal focuses on integrating theory, research and practice in  management studies and social sciences.

Country: United States

ISSN: 2957-8795

Frequency: Quarterly 

Access: Open

Quick Submission:   CLICK HERE TO SUBMIT



Current Issue

Vol. 3 No. 1 (2024): Online first
					View Vol. 3 No. 1 (2024): Online first

The full issue of Volume 3. No.1 will be published on 30th March,2024.

Published: 2024-03-30
View All Issues